Last update: Sat Oct 14 02:53:33 MDT 2017
@Article{Schechtman:1987:DCC, author = "V. V. Schechtman", title = "On the delooping of {Chern} character and {Adams} operations", journal = j-LECT-NOTES-MATH, volume = "1289", pages = "265--319", year = "1987", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0078371", ISBN = "3-540-18571-2 (print), 3-540-48016-1 (e-book)", ISBN-13 = "978-3-540-18571-0 (print), 978-3-540-48016-7 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "18F25 (19D10 19E20 19F27 55S25)", MRnumber = "923139 (89c:18015)", MRreviewer = "V. P. Snaith", bibdate = "Thu May 15 18:46:23 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1985.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0078371/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0078363", book-URL = "http://www.springerlink.com/content/978-3-540-48016-7", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }